Flower, this is so odd. I experienced something like this the day after my cortizone injection in my shoulder and the dr. poo pooed the idea that the two were related, though said he was not giving me any more shots. The very next day my best friend called in tears that her feet, legs, hands and arms were all doing this. I'm wondering if it the change of season which gets me every time. ??? I hope you feel much better. I'll be keeping you in my thoughts.
I'm called Cat, but as there are few other Cat's on here, I put the number of cats I have and combined it to spell out Catz4
DXed-Syringomyelia C-1 to T-1, Hypothyroidism, Diabetes Type II, IBS, Panic Disorder, ICC , Fibromyalgia, Migraines, Bipolar Disorder, Chronic Muscle Spasms, Torn Rotator Cuff in Left Shoulder, Had emergency surgery for ruptured bowel in '05 w/colostomy and takedown in '06.
Too many meds to name/Too many allergic reactions/sensitivities to too many drugs to name. Meds for Panic Disorder, Pain, Bipolar, IBS, Hypothroidism, Diabetes, Insomnia and then some.